A homotopy theorem for Oka theory

Studer, Luca (2020). A homotopy theorem for Oka theory. Mathematische Annalen, 378(3-4), pp. 1533-1553. Springer 10.1007/s00208-019-01918-0

[img] Text
Studer2020_Article_AHomotopyTheoremForOkaTheory.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (367kB) | Request a copy
[img]
Preview
Text
A_homotopy_theorem_for_Oka_theory__revised_.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (345kB) | Preview

We prove a homotopy theorem for sheaves. Its application shortens and simplifies the
proof of many Oka principles such as Gromov’s Oka principle for elliptic submersions.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Studer, Luca

Subjects:

500 Science > 510 Mathematics

ISSN:

0025-5831

Publisher:

Springer

Language:

English

Submitter:

Sebastiano Don

Date Deposited:

02 Mar 2021 16:37

Last Modified:

23 Mar 2021 08:41

Publisher DOI:

10.1007/s00208-019-01918-0

BORIS DOI:

10.48350/152844

URI:

https://boris.unibe.ch/id/eprint/152844

Actions (login required)

Edit item Edit item
Provide Feedback